# SDR ASAA2013111496417

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,375 hours, 4,388 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 1849C
- Condition: Failed
- Location: #2 Engine
- Part time: 44,985 hours, 17,465 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TAIL LIGHT AMBER WHEN ENGINE ANTI-ICE PUT ON AROUND 10000FT ON DESCENT, TURNED GREEN AROUND 2500FT AGL AND STAYED GREEN REST OF FLIGHT.  ACFT GROUNDED. REPLACED NR 2 ENGINE TAIL COWL VALVE IAW AMM 30-21-11.  ETOPS GROUND VERIFICATION TEST NORMAL IAW MM 30-21-11.
